| Model Number |
305C225 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pulmonary Valve Stenosis (2024)
| Date of Event |
04/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 10 years and 8 months post implant of this 25mm bioprosthetic aortic valve implanted in the pulmonary position, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for replacement was reported as progressive pulmonary stenosis.No additional adverse patient effects were reported.